MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC CANNULATED CONNECTING SCREW FOR STANDARD INSERTION HANDLE; GUIDE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC CANNULATED CONNECTING SCREW FOR STANDARD INSERTION HANDLE; GUIDE
Catalog Number 03.010.044
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/04/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Patient information not available for reporting.Device is an instrument and is not implanted/explanted.Complainant part is not expected to be returned for manufacturer review/investigation.(b)(6).Without a lot number the device history records review could not be completed.The investigation could not be completed; no conclusion could be drawn, as no product was received.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Synthes (b)(4) reports an event in (b)(6) as follows: it was reported that on (b)(6) 2018, the connecting screw between a tibial nail and insertion handle for titanium cannulated tibial nail cross-threaded during disassembly.The hex shaft and wrench was used to apply enough force to disconnect the nail from the connecting screw.The procedure was completed successfully with a delay of approximately 15 minutes.Patient outcome was not provided.Concomitant devices reported: 9mm cannulated tibial nail-ex 330mm (04.004.346s, lot 7228397, quantity 1), insertion handle for titanium cannulated tibia nail (part number unknown, lot number unknown, quantity 1).This report is for one (1) cannulated connecting screw for standard insertion handle this is report 1 of 1 for (b)(4).

Brand Name
CANNULATED CONNECTING SCREW FOR STANDARD INSERTION HANDLE
Common Device Name
GUIDE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key7822303
Report Number2939274-2018-53507
Device Sequence Number1293608
Product Code FZX
UDI-Device Identifier10886982067166
UDI-Public(01)10886982067166
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/04/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number03.010.044
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/04/2018
Initial Report FDA Received Date08/28/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1